# SDR FDEA201308171925

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 66,415 hours, 28,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR SLIDE LIGHT INOPERATIVE.  REPLACED LAMPS, OP CHECKED GOOD.
